Gradient almost Para-Ricci-like Solitons on Para-Sasaki-like Riemannian Pi-manifolds

Authors

  • Hristo Manev Department of Medical Physics and Biophysics, Faculty of Pharmacy, Medical University of Plovdiv

DOI:

https://doi.org/10.7546/CRABS.2022.04.02

Keywords:

gradient almost para-Ricci-like soliton, para-Sasaki-like, Riemannian Π-Manifolds, η-Einstein manifold

Abstract

Gradient almost para-Ricci-like solitons on para-Sasaki-like Riemannian Π-manifolds are studied. It is proved that these objects have constant soliton coefficients. For the soliton under study is shown that the corresponding scalar curvatures of the considered both metrics are equal and constant and its Ricci tensor is a constant multiple of the vertical component. Explicit example of a 3-dimensional para-Sasaki-like Riemannian Π-manifold is provided in support of the proved assertions.

Author Biography

Hristo Manev, Department of Medical Physics and Biophysics, Faculty of Pharmacy, Medical University of Plovdiv

Mailing Address:
Department of Medical Physics and Biophysics,
Faculty of Pharmacy,
Medical University of Plovdiv
15-A Vasil Aprilov Blvd
4002 Plovdiv, Bulgaria

E-mail: hristo.manev@mu-plovdiv.bg

Downloads

Published

02-05-2022

How to Cite

[1]
H. Manev, “Gradient almost Para-Ricci-like Solitons on Para-Sasaki-like Riemannian Pi-manifolds”, C. R. Acad. Bulg. Sci. , vol. 75, no. 4, pp. 486–494, May 2022.

Issue

Section

Mathematics